Systems of four equations with a matrix application in a finite field
Portugaliae mathematica, Tome 31 (1972) no. 3, pp. 121-131
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1972__31_3_115169,
author = {Porter, A. Duane},
title = {Systems of four equations with a matrix application in a finite field},
journal = {Portugaliae mathematica},
pages = {121--131},
year = {1972},
volume = {31},
number = {3},
mrnumber = {0302618},
zbl = {0243.15012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1972__31_3_115169/}
}
Porter, A. Duane. Systems of four equations with a matrix application in a finite field. Portugaliae mathematica, Tome 31 (1972) no. 3, pp. 121-131. http://geodesic.mathdoc.fr/item/PORMA_1972__31_3_115169/